×

zbMATH — the first resource for mathematics

Relative De Morgan lattices. (French) Zbl 0521.06014

MSC:
06D30 De Morgan algebras, Łukasiewicz algebras (lattice-theoretic aspects)
06D05 Structure and representation theory of distributive lattices
06B05 Structure theory of lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Balbes, R.; Dwinger, P., Distributive lattices, (1974), University of Missouri Press Columbia · Zbl 0321.06012
[2] Romanowska, A.; Traczyk, T., On commutative BCK-algebras, Math. japonica, 25, 567-583, (1980) · Zbl 0448.03051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.